Journal article icon

Journal article

Iterates of expanding maps

Actions


Access Document


Publisher copy:
10.1007/PL00008725

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
Probability Theory and Related Fields More from this journal
Volume:
116
Issue:
2
Pages:
151-180
Publication date:
2000-02-01
DOI:
ISSN:
0178-8051
Pubs id:
pubs:163714
UUID:
uuid:ac75625f-6b0e-4fb1-987b-c5dba3126101
Local pid:
pubs:163714
Source identifiers:
163714
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP